advertisement
Question
Posted by: Christy | 2009/12/01

oral contraceptives and high bloodpressure

Hello,
I understand that oral contraceptives can cause high blood pressure. I battle wilth high blood pressure on and off and are trying to figure out if oc could be the culprit. If it is, would high blood pressure still be a problem during the 7 days of placebo tablets or does it take much longer than that to determine it? Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Birth control pills can indeed increase the risk for high blood pressure. This is one of the risk factors you doctor should take into consideration when prescribing or renewing a script for your pill.

Your pressure should generally normalise during to placebo days.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2009/12/02

Birth control pills can indeed increase the risk for high blood pressure. This is one of the risk factors you doctor should take into consideration when prescribing or renewing a script for your pill.

Your pressure should generally normalise during to placebo days.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement